# SDR DALA2025050903632

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 31,753 hours, 12,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 6814241) ON S/C FOUND RED LED WITH WHITE COVER ON E-LIGHT AT SEAT ROW 15. REMOVED AND REPLACED E-LIGHT AT SEAT ROW 15 IN REF TO B737 AMM 33-51. NOW CKS GOOD.
